Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Groupoid cohomology and extensions


Author: Jean-Louis Tu
Journal: Trans. Amer. Math. Soc. 358 (2006), 4721-4747
MSC (2000): Primary 22A22, 20J06; Secondary 55Nxx
Published electronically: May 9, 2006
MathSciNet review: 2231869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Haefliger's cohomology for étale groupoids, Moore's cohomology for locally compact groups and the Brauer group of a locally compact groupoid are all particular cases of sheaf (or Cech) cohomology for topological simplicial spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22A22, 20J06, 55Nxx

Retrieve articles in all journals with MSC (2000): 22A22, 20J06, 55Nxx


Additional Information

Jean-Louis Tu
Affiliation: Institut de Mathématiques, Université Pierre et Marie Curie, 175 rue du Chevaleret, 75013 Paris, France
Address at time of publication: Université Paul Verlaine-Metz, LMAM-CNRS UMR 7122, Ile de Saulcy, 57000 Metz, France
Email: tu@univ-metz.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03982-1
PII: S 0002-9947(06)03982-1
Keywords: Groupoid, sheaf cohomology, Haefliger's cohomology, Brauer group of a groupoid
Received by editor(s): June 28, 2004
Published electronically: May 9, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.